# SDR AALA202301065987

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 28,989 hours, 11,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22650
- Condition: Deformed
- Location: L1 Door
- Part time: 3,775 hours, 1,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HITTING THE FUSELAGE WHEN IN THE OPEN POSITION. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00026010.
